# SDR ASAA201910231082

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,397 hours, 13,633 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Lt Sliding Windo
- Part time: 19,242 hours, 5,915 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ILLUMINATED, FOLLOWED QRH PROCEDURE LIGHT EXTINGUISHED. GROUNDED - YES. REMOVED AND REPLACED LH SIDE SLIDE WINDOW (#2) IAW B737-800 AMM 56-12-11. OPS CK AND LEAK CK GOOD. NO DEFECTS NOTED. THIS CLEARS MEL 30-11E.
